# SDR 29GA95552100211A

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,013 hours, 35,010 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 12943004519
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-1 INSPECTION DISCOVERED LEFT EMERGENCY EXIT HARD TO OPEN.  REPLACED LEFT EMERGENCY EXIT.
